A Hake-Type Theorem for Integrals with Respect to Abstract Derivation Bases in the Riesz Space Setting

Francesco Tulone, Valentin Skvortsov, Boccuto

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A Kurzweil-Henstock type integral with respect to an abstract derivation basis in a topological measure space, for Riesz space-valued functions, is studied. A Hake-type theorem is proved for this integral, by using technical properties of Riesz spaces.
Original languageEnglish
Pages (from-to)1319-1336
Number of pages18
JournalMathematica Slovaca
Volume65
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A Hake-Type Theorem for Integrals with Respect to Abstract Derivation Bases in the Riesz Space Setting'. Together they form a unique fingerprint.

Cite this